# SDR SIMA200635218

- Difficulty date: December 17, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 4,881 hours, 4,532 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Boot
- Condition: Detached
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE HEARD FROM LEFT SIDE OF AIRCRAFT AROUND ROW 8.  REATTACHED BOOT ON NACA DUCT IAW EMB AMM 36-10-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
